On semi-fredholmness of singular integral operators with matrix semi-almost periodic coefficients

Yu I. Karlovich, Ilya Spitkovsky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)10-12
Number of pages3
JournalDoklady Akademii Nauk
Volume359
Issue number1
StatePublished - Dec 1 1998

ASJC Scopus subject areas

  • General

Cite this

On semi-fredholmness of singular integral operators with matrix semi-almost periodic coefficients. / Karlovich, Yu I.; Spitkovsky, Ilya.

In: Doklady Akademii Nauk, Vol. 359, No. 1, 01.12.1998, p. 10-12.

Research output: Contribution to journalArticle

@article{f6c29ab94e904598b87295addbe0762f,
title = "On semi-fredholmness of singular integral operators with matrix semi-almost periodic coefficients",
author = "Karlovich, {Yu I.} and Ilya Spitkovsky",
year = "1998",
month = "12",
day = "1",
language = "English (US)",
volume = "359",
pages = "10--12",
journal = "Doklady Akademii Nauk",
issn = "0869-5652",
publisher = "Izdatel'stvo Nauka",
number = "1",

}

TY - JOUR

T1 - On semi-fredholmness of singular integral operators with matrix semi-almost periodic coefficients

AU - Karlovich, Yu I.

AU - Spitkovsky, Ilya

PY - 1998/12/1

Y1 - 1998/12/1

UR - http://www.scopus.com/inward/record.url?scp=33748716801&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33748716801&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33748716801

VL - 359

SP - 10

EP - 12

JO - Doklady Akademii Nauk

JF - Doklady Akademii Nauk

SN - 0869-5652

IS - 1

ER -